# SDR VNAA202308040013

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES ON EXTERNAL FUSELAGE SKIN BTW FS280.00 TO FS693.00 AND STGR21LH TO STGR 21RH.  REPAIRED  PER CRJ900 SRM 53-00-00-201-003-A03 AND  EA 23-C9-53-1002 REV IR SECTION III.
